# SDR DALA2023121110139

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,134 hours, 7,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 CRACKED SHEAR PLATE STR 23 R LOC BRE FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER A321 SRM 53-41-17-01A, SRM 51-72-11 AND SRM 51-42-11. (0102033)
